MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.1982.tb124157.x

Медицинская библиотека · The Medical journal of Australia · 1982

Fatal paraquat poisonings after skin absorption.

Wohlfahrt D J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This paper reports five cases of fatal paraquat poisoning after skin absorption in adult Papua New Guinea men. Three incidents followed occupational accidents, one victim used paraquat concentrate to treat a scabies infestation, and one used it to treat head lice. All had marked blistering and excoriation, and all died from respiratory failure. In developing countries, reporting on poisoning incidents is very limited, and treatment of paraquat poisoning is, for practical purposes, nonexistent. As paraquat is not essential for tropical agriculture, its continued use should be critically reviewed.

Для цитирования: Wohlfahrt D J. Fatal paraquat poisonings after skin absorption.. The Medical journal of Australia. 1982. DOI: 10.5694/j.1326-5377.1982.tb124157.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.